Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 93, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 3, 2007, 4:51 AM EDT for 7 counties in Florida. It took effect at Nov 4, 2007, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 4:51 AM EDT (08:51 UTC)
- In effect from
- Nov 4, 2007, 11:00 AM EST
- Expired
- Nov 4, 2007, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 030851 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 451 AM EDT SAT NOV 3 2007 FLZ020>025-030>032-035>037-040-032215- /O.UPG.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ /O.NEW.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ /O.EXT.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 451 AM EDT SAT NOV 3 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT WAS UPGRADED TO A RED FLAG WARNING. A DRY NORTH TO NORTHWEST FLOW WILL DEVELOP OVER THE AREA THIS WEEKEND AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% THIS AFTERNOON ACROSS THE SUWANNEE RIVER VALLEY AND THEN WILL EXPAND EAST AND SOUTH. DURATIONS OF CRITICALLY LOW HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS ACROSS MOST OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES NEAR 30% ARE EXPECTED. ON SUNDAY...A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY BE NEAR 25%. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-032215- /O.UPG.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ /O.NEW.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 451 AM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT WAS UPGRADED TO A RED FLAG WARNING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS SUNDAY ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-032215- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 451 AM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ARS
6 follow-up statements
000 WWUS82 KJAX 031612 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1212 PM EDT SAT NOV 3 2007 FLZ033-038-040115- /O.EXA.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 1212 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTHWEST FLOW IS LEADING TO QUICKLY PLUMMETING DEW POINTS ACROSS NORTHEAST FLORIDA...INCLUDING ST JOHNS AND FLAGLER COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS THIS AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOR SUNDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035>037-040-040115- /O.CON.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 1212 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTH TO NORTHWEST FLOW WILL DEVELOP OVER THE AREA THIS WEEKEND AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% THIS AFTERNOON ACROSS THE SUWANNEE RIVER VALLEY AND THEN WILL EXPAND EAST AND SOUTH. DURATIONS OF CRITICALLY LOW HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS ACROSS MOST OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES NEAR 30% ARE EXPECTED. ON SUNDAY...A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY BE NEAR 25%. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-040115- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 1212 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 031825 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT SAT NOV 3 2007 FLZ020>025-030>033-035>038-040-040630- /O.CON.KJAX.FW.W.0092.000000T0000Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 225 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTHWEST FLOW IS LEADING TO QUICKLY PLUMMETING DEW POINTS ACROSS NORTHEAST FLORIDA...INCLUDING ST JOHNS AND FLAGLER COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS THIS AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOR SUNDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-040630- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 225 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 032207 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EDT SAT NOV 3 2007 FLZ020>025-030>033-035>038-040-041015- /O.EXP.KJAX.FW.W.0092.000000T0000Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 607 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. ON SUNDAY RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-041015- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 607 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR INTERIOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH... RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR 2 TO 4 HOURS SUNDAY AFTERNOON ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ MZ
000 WWUS82 KJAX 040909 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 409 AM EST SUN NOV 4 2007 GAZ132>136-149>152-162>164-041015- /O.CAN.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 409 AM EST SUN NOV 4 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. LOW RH VALUES OF 23 TO 25% ARE ANTICIPATED FOR AROUND 1 TO POSSIBLY 3 HOURS THIS AFTERNOON. THEREFORE THE WATCH WAS CANCELLED. RH TRENDS WILL BE MONITORED THROUGHOUT THE DAY. $$ FLZ024-025-032-037-042230- /O.NEW.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 409 AM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE MID 20% RANGE. ON MONDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS MAINLY NORTHWEST OF THE ST JOHNS RIVER AND AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-042230- /O.NEW.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 409 AM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA THIS AFTERNOON. MINIMUM VALUES MAY BE IN THE MID 20% RANGE. ON MONDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-042200- /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 409 AM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR ABOUT 4 TO 5 HOURS ACROSS THE AREA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
000 WWUS82 KJAX 041823 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 123 PM EST SUN NOV 4 2007 FLZ024-025-032-037-050030- /O.CON.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ /O.CON.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM- 123 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE MID 20% RANGE. ON MONDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS MAINLY NORTHWEST OF THE ST JOHNS RIVER AND AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-050030- /O.CON.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ /O.CON.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 123 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA THIS AFTERNOON. MINIMUM VALUES MAY BE IN THE MID 20% RANGE. ON MONDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-042200- /O.CON.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ ST JOHNS-FLAGLER- 123 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR ABOUT 4 TO 5 HOURS ACROSS THE AREA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 042217 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 517 PM EST SUN NOV 4 2007 FLZ024-025-032-037-051030- /O.EXP.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ /O.CON.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM- 517 PM EST SUN NOV 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ON MONDAY RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS MAINLY NORTHWEST OF THE ST JOHNS RIVER AND AWAY FROM THE COAST. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-051030- /O.EXP.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ /O.CON.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 517 PM EST SUN NOV 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. ON MONDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR SEVERAL HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-042330- /O.EXP.KJAX.FW.W.0093.000000T0000Z-071104T2200Z/ ST JOHNS-FLAGLER- 517 PM EST SUN NOV 4 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 3, 3:15 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Nov 3, 3:15 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT SAT NOV 3 2007
...PLEASANT DAYS AND COOL NIGHTS IN STORE...
.SHORT TERM...MSAS ANALYSIS SHOWS EXTRATROPICAL STORM NOEL NOW
WELL OFFSHORE OUTER BANKS OF NORTH CAROLINA WITH HIGHER PRESSURE
MOVING INTO OUR AREA. AS A RESULT OF THE INCREASED SUBSIDENCE AND
DECREASING MOISTURE...LOW CLOUD DECK WHICH HAS PLAGUED THE
FORECAST AREA FOR MOST OF THE DAY HAS DISSIPATED AND CONTINUES TO
SINK SOUTHWARD. IN ADDITION...WINDS ARE SOLIDLY IN THE NORTHWEST
CATEGORY NOW AND DRIER AIR CONTINUES TO FILTER INTO THE AREA WITH
DEWPOINT REDUCTIONS OF 5 TO 7 DEGREES SINCE SUNSET.
ALOFT...SIGNIFICANT SHORTWAVE TROUGH IS MOVING OFF THE SOUTH
CAROLINA AND GEORGIA COASTS AT THIS HOUR WITH A GOOD DEAL OF ADDED
SUBSIDENCE IN ITS WAKE...ALSO OWING TO THE DECREASE IN CLOUDS.
TODAY THROUGH MONDAY...EXPECT NEARLY IDEAL CONDITIONS IF YOU FAVOR
SEASONABLE HIGHS DURING THE AFTERNOON AND SEASONABLY COOL TEMPS AT
NIGHT. TEMPS SAT NIGHT WILL DIP INTO THE LOWER 40S OVER INLAND
SOUTHEAST GEORGIA AND MID 40S OVER MOST OF THE FLORIDA PORTION.
THIS IS AFTER BLENDING IN SOME OF THE WARMER MET GUIDANCE DUE TO
ANOTHER SHORTWAVE PUSHING ACROSS DURING THE OVERNIGHT WHICH MAY
CURB TEMPERATURE DROP SLIGHTLY.
IN THE WAKE OF THIS LATEST SHORTWAVE...HIGH PRESSURE AT THE
SURFACE WILL ONCE AGAIN BUILD INTO THE LOWER MISSISSIPPI VALLEY
WITH AN ANTICIPATED LIGHT DRAINAGE FLOW INTO THE REGION. THIS WILL
PAVE THE WAY FOR THE COLDEST TEMPS THUS FAR THIS YOUNG SEASON
WITH LOWER 40S POSSIBLE ALL THE DOWN INTO THE SUWANNEE VALLEY OF
FLORIDA. WITH AMPLE SUNSHINE EXPECTED EACH DAY...TEMPERATURE
RECOVERY WILL BE VERY GOOD WITH MID TO UPPER 70S THROUGH MONDAY.
.LONG TERM...LATEST MODEL RUNS CONTINUE TO INDICATE THAT NEXT
FRONTAL PASSAGE WILL BE A DRY ONE WITH GREATEST MOISTURE CONFINED
TO THE THE UPPER LEVELS OF THE ATMOSPHERE BETWEEN 300 MB AND 400
MB. STRONG 1035 MB HIGH WILL DESCEND INTO THE GREAT PLAINS STATES
ON TUESDAY AND SOUTHEAST THROUGH WEDNESDAY. GOOD COLD AIR
ADVECTION PATTERN SETS UP OVER THE AREA FOR WED AND THU WHICH
SHOULD HELP KEEP TEMPS IN THE 60S FOR THE AFTERNOON HOURS. LOOKS
LIKE THE COOLEST MORNING WILL BE THU MORNING AS HIGH SHIFTS EAST
AND A LIGHT DRAINAGE FLOW TAKES SHAPE OVER THE GA PORTION AND LOW
TEMPS AROUND 40 EXPECTED. HIGH NEVER REALLY SHIFTS OFFSHORE SO
PREMISES FOR COASTAL SHRA DEVELOPMENT LOOK MEAGER AT BEST THROUGH
THE PERIOD.
&&
.AVIATION...SUBSIDENCE OVER THE AREA AND DRY AIRMASS WILL RESULT IN
VFR CONDITIONS TODAY AND TONIGHT. NW TO NW WINDS AROUND 10 KT WITH
OCCASIONAL GUSTS UP TO 15-20 KT AT TIMES BY LATE MORNING AND EARLY
AFTERNOON.
&&
.MARINE...WINDS OVER THE COASTAL WATERS ARE SUSTAINED BELOW 20 KT AT
THIS TIME BUT OF COURSE SEAS ARE STILL HAZARDOUS WITH LATEST REPORTS
OF 7-10 FT. WITH ALL MODELS SHOWING WINDS DECREASING TODAY INTO
TONIGHT AS HIGH PRES SETTLES OVER THE AREA WILL CHANGE HEADLINES TO
SCAHS. SEAS APPEAR TO DROP BELOW THE 7 FT CRITERIA OVER ALL WATERS
BY SUN AROUND 18Z-20Z BUT COULD BE A BIT SOONER. DRY FRONTAL
BOUNDARY COMES THROUGH TUES BOOSTING WINDS UP AGAIN TO AROUND 15-20
KT AT TIMES. HIGH PRES ONCE AGAIN SETTLES OVER THE AREA LATER IN THE
WEEK.
NO MAJOR CHANGES TO THE HIGH SURF ADVISORY AT THIS TIME. CURRENT SEA
REPORTS LINE UP FINE WITH THE ADVISORY AND EXPECT THAT IT WILL BE
DROPPED ALL AREAS LATER TODAY.
&&
.FIRE WEATHER...RH VALUES EXPECTED TO DROP TO RED FLAG CRITERIA OVER
NE FL EXCEPT FOR LOCATIONS NEAR THE COAST AND ST JOHNS AND FLAGLER.
NONETHELESS...RH VALUES WILL STILL DIP TO NEAR 35% IN THESE
LOCATIONS. STILL NOT EXPECTING RED FLAG CRITERIA OVER SE GA BASED ON
MOS GUIDANCE AND MIXING PROFILES BUT WILL NEED TO BE MONITORED AS
MIN RH VALUES WILL APPROACH 25-27% BUT DURATIONS LOOK TOO SHORT.
FOR SUNDAY...LOWER RH VALUES THANKS TO SUBSIDENCE AND BETTER MIXING.
RH VALUES FROM GFS AND NAM AT 900 MB LOOK TO BE AROUND
10-20%...ABOUT 20-25% LOWER THAN TODAY. THEREFORE WILL RAISE A RED
FLAG WARNING FOR NE FL ZONES BUT KEEP THE WATCH FOR SE GA WHERE ITS
A BIT MORE MARGINAL. FOR MON...ANOTHER RED FLAG WARNING LOOKS
PROBABLE AND SO FOR NOW WILL MENTION IN THE FIRE WEATHER DISCUSSION.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 42 75 41 / 0 0 0 0
SSI 72 52 73 52 / 0 0 0 0
JAX 75 47 76 45 / 0 0 0 0
SGJ 72 52 74 52 / 0 0 0 0
GNV 75 45 75 43 / 0 0 0 0
OCF 76 46 76 43 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 5 PM EST SUNDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH SURF ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR FLAGLER-ST
JOHNS.
RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
HIGH SURF ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
DUVAL-NASSAU.
GA...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM EDT THIS
EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
DEESE/SHASHYHazardous weather outlook, Nov 2, 8:40 PM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 840 PM EDT FRI NOV 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 840 PM EDT FRI NOV 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...HIGH SURF ADVISORY FOR NASSAU AND DUVAL COUNTIES THROUGH MID-MORNING SATURDAY... ...HIGH SURF ADVISORY FOR ST. JOHNS AND FLAGLER COUNTIES THROUGH SATURDAY AFTERNOON... HURRICANE NOEL WILL CONTINUE TO MOVE NORTHEAST AND AWAY FROM THE AREA WITH AN INCREASE IN FORWARD SPEED. THE TIGHT PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MAINLAND WILL MAINTAIN A STRONG NORTHERLY FLOW WITH CONTINUATION OF LARGE SEAS AND ROUGH SURF. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE COASTAL WATERS. BREAKERS OF 4 TO 6 FEET WILL CONTINUE ALONG THE SOUTHEAST GEORGIA COASTLINE...BUILDING TO 7 FEET OR HIGHER ALONG THE NORTHEAST FLORIDA COASTLINE. THESE BREAKERS WILL CONTINUE TO PRODUCE DANGEROUS RIP CURRENTS...WITH THE POSSIBILITY OF ADDITIONAL BEACH EROSION DURING TIMES OF HIGH TIDE. REFER TO THE COASTAL HAZARD MESSAGE...SURF ZONE FORECAST AND PUBLIC AND MARINE FORECASTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH SURF WILL CONTINUE ALONG THE NORTHEAST FLORIDA COASTLINE THROUGH SATURDAY. VERY DRY CONDITIONS WILL BUILD IN BEHIND A DRY COLD FRONT THIS WEEKEND BRINGING CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR NORTHEAST FLORIDA SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 9:47 AM EDT | Coastal Flood Statement | JAX | Nassau | 7 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.